# SDR HAIHEEA9907

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 214011801109
- Condition: Brinneled
- Location: T/R
- Part time: 3,999 hours
- Component: 214011801117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED THE FOLLOWING PARTS OF T/R HUB ASSEMBLY:  4 EACH, BEARING P/N 214-011-819-101, WORN EXCESSIVELY 1 EACH, TRUNNION P/N 214-011-804-101, BRINELLING. 2 EACH, BEARINGS P/N 214-011-803-101, BRINELLING (SCRAPPED LOCALLY) 2 EACH,SEALS P/N 92-7521, WORN (SCRAPPED LOCALLY) 2 EACH, NUTS P/N MS14145L5, WORN 2 EACH, HOUSINGS P/N 214-011-813-101, BLUE COAT MISSING 2 EACH, THRUST PLUGS P/N 214-011-806-101, WORN (SCRAPPED LOCALLY) PARTS HELD AT PHI FOR CSR SIGNATURE. PARTS AND LABOR WILL BE INVOICED ON PM# 1214.
